# SDR SWAA2020030442019

- Difficulty date: February 17, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L FROM BS 520 TO BS 540 AT FORWARD CARGO COMPARTMENT  (1EA)         REPAIRED STRINGER 23L BETWEEN BS 500D TO BS540 AT FORWARD CARGO COMPARTMENT (1EA) IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIG 206 TABLE 202
